# SDR SWAA2024072910490

- Difficulty date: July 8, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 33,820 hours, 16,266 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER TRAILING EDGE PANELS 334AB; 334BB; 334DB; 334EB; 334FB AND 334AT TRAILING EDGE NYLON COVERED SEAL IS DELAMINATING AND DISBONDING. LEFT HORIZONTAL STABILIZER TRAILING EDGE PANELS 334AB 334BB 334DB 334EB 334FB AND 334AT TRAILING EDGE NYLON COVERED SEAL IS DELAMINATING AND DISBONDING.<[01] REMOVED AND REPLACED TRAILING EDGE PANELS 334AB; 334BB; 334DB; 334EB; 334FB AND 334AT PER SOPM 20-50-01.;[02] INSPECTION C/W
